Access count of this item: 83

Files in This Item:
File Description SizeFormat 
1044-7.pdf808.57 kBAdobe PDFView/Open
Title: A family of Weierstrass data on branched minimal surfaces in Euclidean space (Geometry of homogeneous spaces and submanifolds)
Authors: 守屋, 克洋  KAKEN_name
Author's alias: Moriya, Katsuhiro
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1044
Start page: 63
End page: 75
Appears in Collections:Geometry of homogeneous spaces and submanifolds

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.